MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT CEMENTED SIZE 2 LEFT

MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT CEMENTED SIZE 2 LEFT
Catalog Number 02.12.0002L
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 10/24/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
On (b)(6) 2017 the patient matched department performed a planning review for this case reporting as follows: our analysis of the planning process of this case found no deviations from the standard procedures.Each step has been performed correctly.Batch review performed on 20 november 2017.Lot 141225: (b)(4) items manufactured and released on 17 march 2014.Expiration date: 2019-02-28.No anomalies found related to the problem.To date, all items of the same lot have been already sold without any similar reported event.Gmk-sphere tibial tray fixed cemented code 2 left, code 02.07.1202l, lot.144880 (k090988) (b)(4) items manufactured and released on 07 august 2014.Expiration date: 2019-06-30.No anomalies found related to the issue.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The tibial and femur bone deformed till the final breakage.The reason of deformation is unknown.Revision performed.All the devices were removed and a gmk-revision implanted.

Brand Name
GMK-SPHERE FEMORAL COMPONENT CEMENTED SIZE 2 LEFT
Common Device Name
FEMORAL COMPONENT CEMENTED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7057081
Report Number3005180920-2017-00694
Device Sequence Number11080894
Product Code JWH
UDI-Device Identifier07630030825798
UDI-Public07630030825798
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/23/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2019
Device Catalogue Number02.12.0002L
Device Lot Number141225
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/24/2017
Initial Report FDA Received Date11/23/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient Weight89